您当前的位置:
首页 >
文章列表页 >
OSCILLATING PROPERIES OF SOLUTIONS OF A CLASS OF DELAY DIFFERENTIAL EQUATION WITH PERIODICAL ARGUMENTS
更新时间:2026-09-14
    • OSCILLATING PROPERIES OF SOLUTIONS OF A CLASS OF DELAY DIFFERENTIAL EQUATION WITH PERIODICAL ARGUMENTS

    • 关于一类时滞微分方程解的振动性
    • Issue 2, Pages: 95-101(1993)
    • Published:1993

    移动端阅览

  • 靳祯, 王幼斌. OSCILLATING PROPERIES OF SOLUTIONS OF A CLASS OF DELAY DIFFERENTIAL EQUATION WITH PERIODICAL ARGUMENTS[J]. 1993, (2): 95-101. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

24

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Oscillation Criteria of the First Order Nonlinear Difference Equation with Variable Delay
Asymptotic Behavior of Solutions for First Order Nonlinear Difference Equations with Deviating Arguments
MAKE AN IMPROVEMENT FOR FINDING A INVERSE MATRIX
Analysis of COVID-19 Epidemic and Assessment of Prevention and Control Measures in Shanxi Province
Adaptive DFT Channel Estimation Algorithm Based on Joint Delay and SNR Estimation in OFDM System

Related Author

杨俊仙
王雷宏
燕居让
赵国枝
张晓琴
李宇
荆文君

Related Institution

安徽农业大学理学院
安徽农业大学林学与园林学院
山西大学数学系
1:山西财经大学统计学院
0